EconPapers    
Economics at your fingertips  
 

The stationary distribution and ergodicity of a stochastic generalized logistic system

Dingshi Li

Statistics & Probability Letters, 2013, vol. 83, issue 2, 580-583

Abstract: In this work we consider a stochastic generalized logistic equation. We obtain the sufficient condition for the existence of a unique stationary distribution to the equation and it has an ergodic property. The results given in Liu and Wang (2012) are improved.

Keywords: Generalized logistic equation; Stationary distribution; Ergodic (search for similar items in EconPapers)
Date: 2013
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212004221
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:2:p:580-583

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2012.11.006

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:83:y:2013:i:2:p:580-583